# SDR MWEA99312

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3912337502
- Condition: Damaged
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STATION 604 FRAME AFT SPLICE HAS TOOLING DAMAGE.  FABRICATED AND INSTALLED NEW SPLICE.
